Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi There Everyone,

My Name's Anthony

I am 28 years old from Nottingham England.

I used to have bad acne when I was a teenager and a Dermatologyst put me on a medication which I dont remember the name of ?? although im guessing it was Roaccutane coz I can remember having very dry skin & lips. Anyway it was like a Miracle for my skin and by the end of the treatment my skin was so clear and looked great ! I was so happy and it gave me back my confidence. I recently moved back to England from America and while I was living in America I started to get yellow heads around my mouth and chin....the Derm gave it some name and said its basically acne and they put me on Antibiotics. when I took the antibiotics the yellow heads cleared up but if I ran out they would return in a day or two and be pretty bad. I was on the antibiotics for years and when I got back to England they took me off them because I was on them for so long! I started to get afew marks on my skin and the GP said it looks like mild Folliculitos and he said it will go in time but as the months went by I started to get yellow heads and red spots on my face, neck, back, chest....the docs said yeah it looks like Folliculitos and eventually coz it coz worse they referred me to the Dermatologyst here. The one I saw and her consultant said yes it looks like Folliculitos but couldn't figure it out because most Folliculitos is caused by Shaving and I got it on areas I dont shave. I was put on more antibiotics and they cleared it up alot but not completely as to what I would have liked anyway I missed an appointment and had to be re reffered and ended up getting an appointment with like the top derm from the hospital he took a quick look and said he doesnt believe it's folliculitos he believes its Acne and the other Derms probably didnt think it was Acne coz there were no black heads present anyway he asked me if I wanted to start Roaccutane and he said it will clear them all up and since I assume it was Roaccutane I took when I was younger I said Hell yeah !! he put me on 20MG twice a day. At first my skin went nutts !!! for the first week or so and I was very down ! I believe it was probably because I stopped the antibiotics.....now my skin is starting to clear up alot and the exsisting spots are all drying up so hopefully the Dermatologyst was right and I will once again have clear skin! However this leads me to afew quick questions : I suffer from OCD (obsessive Compulsive Disorder) which is an anxiety disorder.....I am doing really well and have nearly overcome it ! however as a result of this I sometimes had depression caused by the obsessions. Now I dont have depression as a Diagnosis it's a secondary thing and I was told that Roaccutane can cause depression but I wanted to take the risk coz I get a hell of alot more depressed with bad skin!! Anyway ive been on it afew weeks nowand dont notice any depression as yet which is a good thing! However I have had the most BIZZARE dreams lately and I wonder if anybody can relate to this ??? and im also alittle nervous as to what effect Roaccutane can have on the brain having OCD and doing so well I don't want my mental health to get worse!! I was wondering if anyone had any feedback on these issues or could relate to the dreams ?? Sorry my post is so long !

Thanks Anthony :o)

Share this post


Link to post
Share on other sites

Hi, Anthony/Skillz. Welcome to acne.org and I hope you find the info you seek. I'm going to move this post to the Accutane portion of the forum so it'll get more traffic. Take care. :)

Share this post


Link to post
Share on other sites

i also have OCD, and anxiety... the combination of anxiety and acne made me depressed as well... i havent noticed accutane making my OCD worse, however i was on Paxil for 2 years which helped me, however i still do some of my rituals but i dont think accutane made it any worse then it was before! might have made my anxiety worse at times tho..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×